hrcak mascot   Srce   HID

Mathematical Communications, Vol.1 No.1 Lipanj 1996.

Stručni rad

The existence theorem for the solution of a nonlinear least squares problem

D. Jukić

Puni tekst: engleski, pdf (155 KB) str. 61-65 preuzimanja: 407* citiraj
APA
Jukić, D. (1996). The existence theorem for the solution of a nonlinear least squares problem. Mathematical Communications, 1(1), 61-65. Preuzeto s http://hrcak.srce.hr/1852

Sažetak
In this paper we prove a theorem which gives necessary and sufficient conditions which guarantee the existence of the global minimum for a continuous real valued function bounded from below, which is defined on a non-compact set.
The use of the theorem is illustrated by an example of the least squares problem.

Ključne riječi
least squares; existence problem; exponential function

Hrčak ID: 1852

URI
http://hrcak.srce.hr/1852

Posjeta: 550 *